Oscillations of systems of neutral differential equations

I. Győri, G. Ladas

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We obtained sufficient conditions for the oscillation of all solutions of the system of neutral delay differential equations where P is an n X n diagonal matrix with diagonal entries p1, P2, …, Pn such that 0≤Pi≤1 for i = 1, 2, …, n, the delays T{hooktop} and σk for k = 1, 2, …, m are nonnegative and for each k = 1, 2, …, n the entries qij (k) of the n x n matrix Qk are real numbers. Our results can be extended to systems with the Qk‘s continuous n × n matrices.

Original languageEnglish
Pages (from-to)281-286
Number of pages6
JournalDifferential and Integral Equations
Volume1
Issue number3
Publication statusPublished - 1988

Fingerprint

Neutral Differential Equation
Differential equations
Oscillation
Neutral Delay Differential Equation
Diagonal matrix
Non-negative
Sufficient Conditions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Oscillations of systems of neutral differential equations. / Győri, I.; Ladas, G.

In: Differential and Integral Equations, Vol. 1, No. 3, 1988, p. 281-286.

Research output: Contribution to journalArticle

@article{1c28a85392ec4e5cabb808b2062ca3f7,
title = "Oscillations of systems of neutral differential equations",
abstract = "We obtained sufficient conditions for the oscillation of all solutions of the system of neutral delay differential equations where P is an n X n diagonal matrix with diagonal entries p1, P2, …, Pn such that 0≤Pi≤1 for i = 1, 2, …, n, the delays T{hooktop} and σk for k = 1, 2, …, m are nonnegative and for each k = 1, 2, …, n the entries qij (k) of the n x n matrix Qk are real numbers. Our results can be extended to systems with the Qk‘s continuous n × n matrices.",
author = "I. Győri and G. Ladas",
year = "1988",
language = "English",
volume = "1",
pages = "281--286",
journal = "Differential and Integral Equations",
issn = "0893-4983",
publisher = "Khayyam Publishing, Inc.",
number = "3",

}

TY - JOUR

T1 - Oscillations of systems of neutral differential equations

AU - Győri, I.

AU - Ladas, G.

PY - 1988

Y1 - 1988

N2 - We obtained sufficient conditions for the oscillation of all solutions of the system of neutral delay differential equations where P is an n X n diagonal matrix with diagonal entries p1, P2, …, Pn such that 0≤Pi≤1 for i = 1, 2, …, n, the delays T{hooktop} and σk for k = 1, 2, …, m are nonnegative and for each k = 1, 2, …, n the entries qij (k) of the n x n matrix Qk are real numbers. Our results can be extended to systems with the Qk‘s continuous n × n matrices.

AB - We obtained sufficient conditions for the oscillation of all solutions of the system of neutral delay differential equations where P is an n X n diagonal matrix with diagonal entries p1, P2, …, Pn such that 0≤Pi≤1 for i = 1, 2, …, n, the delays T{hooktop} and σk for k = 1, 2, …, m are nonnegative and for each k = 1, 2, …, n the entries qij (k) of the n x n matrix Qk are real numbers. Our results can be extended to systems with the Qk‘s continuous n × n matrices.

UR - http://www.scopus.com/inward/record.url?scp=84972537213&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972537213&partnerID=8YFLogxK

M3 - Article

VL - 1

SP - 281

EP - 286

JO - Differential and Integral Equations

JF - Differential and Integral Equations

SN - 0893-4983

IS - 3

ER -